# SDR KCSA081213

- Difficulty date: March 28, 2008
- Submitted: March 29, 2008
- Operation: Air carrier
- Aircraft: N719CK
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 74,527 hours, 35,279 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BENT AFT OF BULKHEAD 2160 RBL-32.
